# SDR 2005FA0001623

- Difficulty date: November 7, 2005
- Submitted: December 27, 2005
- Operation: General aviation
- Aircraft: N7557V
- Make and model: Cessna 177RG
- Aircraft serial: 177RG0853
- Engine: Lyc IO360A1B6
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bracket
- Part number: 20130035
- Condition: Cracked
- Location: Nlg Actuator
- Part time: 3,675 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE ATTEMPTING TO RIGG THE NOSE GEAR AFTER DOING AN ENGINE AND MOUNT OVERHAUL, IT WAS IMPOSSIBLE TO MAINTAIN THE PROPER CLEARANCES AND THE LOCK WOULD NOT SNAP OVER CENTER ON THE DOWN CYCLE.  WHILE WATCHING THE ACTUATOR IT SEEMED THE MOVE.  UPON FURTHER INSPECTION AT THE UPPER ATTACH POINT (USING A BRIGHT LIGHT) THE BRACKET ASSY WAS FOUND TO BE SEVERLY CRACKED.  WOULD RECOMMEND CLOSE VISUAL INSPECTION AT EACH ANNUAL.  (K)
